Ask Erowid

Ask a Question


Find an answer:

View By Category

Search Ask Erowid
Search Vaults


Enter a keyword in the search field above to look up a question or answer on a specific topic.

Off-Site Psychoactive Question Resources
  Ask Dr Shulgin

Resources at Erowid
  Plants & Drugs
  Freedom & Law
  Mind & Spirit
  Arts & Sciences
  Library / Bookstore
  What's New
  About Erowid
  .
Q: I have had some heart troubles. I have occasional palpitations (very minor, and i've never lost conciousness from them, they last maybe 2 seconds 2 times a month at most). I was wondering how risky it would be for me to do X again. I havent done it in like 8 or 9 months.

A: It is important to know that we are not doctors. If there is any possibility of consulting your doctor on the issue of the effects of amphetamines on your condition...do so.

We know very little about heart palpitations, but MDMA is a strong amphetamine and definitely a cardio-vascular stressor. MDMA is definitely contraindicated for those with cardio-vascular problems.

peace,
fire

Asked By : Jason
Answered By : fire
Published Date : 9 / 19 / 2000
Last Edited Date : 9 / 19 / 2000
Question ID : 182

Categories: [ Health ] [ MDMA (Ecstasy) ]



Ask Erowid v1.7 - Jul, 2005

(content and html © the Vaults of Erowid. Please ask permission before publicly reproducing.)